Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Next article
Satake, Ichiro
Theory of spherical functions on reductive algebraic groups over $p$-adic fields. Publications Mathématiques de l'IHÉS, 18 (1963), p. 5-69
Full text djvu | pdf | Reviews MR 33 #4059 | Zbl 0122.28501 | 19 citations in Numdam

stable URL: http://www.numdam.org/item?id=PMIHES_1963__18__5_0

Bibliography

[1] A. BOREL, Groupes linéaires algébriques, Ann. of Math., vol. 64 (1956), pp. 20-82.  MR 19,1195h |  Zbl 0070.26104
[2] N. BOURBAKI, Éléments de Mathématique, Livre II : Algèbre, chap. 9, " Formes sesquilinéaires et formes quadratiques ", Hermann, Paris, 1959.  MR 86j:13001 |  Zbl 0102.25503
[3] F. BRUHAT, Distribution sur un groupe localement compact et applications à l'étude des représentations des groupes p-adiques, Bull. Soc. Math. France, vol. 89 (1961), pp. 43-75.
Numdam |  MR 25 #4354 |  Zbl 0128.35701
[4-5] F. BRUHAT, Sur les représentations des groupes classiques p-adiques I, II, Amer. J. Math., vol. 83 (1961), pp. 321-338, 343-368.  MR 23 #A3184 |  Zbl 0107.02504
[6] C. CHEVALLEY, L'arithmétique dans les algèbres de matrices, Actualités Sci. et Ind., n° 323, Hermann, Paris, 1936.  Zbl 0014.29006 |  JFM 62.0102.01
[7] C. CHEVALLEY, Théorie des groupes de Lie, III, Hermann, Paris, 1955.
[8] J. DIEUDONNÉ, La géométrie des groupes classiques, Ergebnisse der Math. und ihre Grenzgebiete, Springer, Berlin, 1955.  MR 17,236a |  Zbl 0067.26104
[9] M. EICHLER, Quadratische Formen und orthogonale Gruppe, Springer, Berlin-Göttingen-Heidelberg, 1952.  MR 14,540a |  Zbl 0049.31106
[10] I. M. GELFAND - M. A. NEUMARK, Unitäre Darstellungen der klassischen Gruppen, Akademie-Verlag, Berlin, 1957.  Zbl 0077.03405
[11] R. GODEMENT, A theory of spherical functions, I, Trans. Amer. Math. Soc., vol. 73 (1952), pp. 496-556.  MR 14,620c |  Zbl 0049.20103
[12] R. GODEMENT, Groupes linéaires algébriques sur un corps parfait, Séminaire Bourbaki, 1960-1961, n° 206.
Numdam |  Zbl 0119.27206
[13-14] HARISH-CHANDRA, Spherical functions on a semisimple Lie group, I, II, Amer. J. Math., vol. 80 (1958), pp. 241-310, 553-613.  MR 21 #92 |  Zbl 0093.12801
[15] T. HONDA, Isogenies, rational points and section points of group varieties, Japanese J. of Math., vol. 30 (1960), pp. 84-101.  MR 27 #5762 |  Zbl 0109.39602
[16] S. LANG, Introduction to algebraic geometry, Interscience Publishers, New York, 1958.  MR 20 #7021 |  Zbl 0095.15301
[17] F. I. MAUTNER, Spherical functions over p-adic fields, Amer. J. Math., vol. 80 (1958), pp. 441-457.  MR 20 #82 |  Zbl 0092.12501
[18] T. ONO, Arithmetic of algebraic tori, Ann. of Math., vol. 74 (1961), pp. 101-139.  MR 23 #A1640 |  Zbl 0119.27801
[19] I. SATAKE, On spherical functions over p-adic fields, Proc. Japan Acad., vol. 38 (1962), pp. 422-425.
Article |  MR 27 #3640 |  Zbl 0116.02303
[20] I. SATAKE, On the theory of reductive algebraic groups over a perfect fields, to appear in J. Math. Soc. Japan, vol. 15 (1963).
Article |  MR 27 #1438 |  Zbl 0123.25201
[21] G. SHIMURA, Arithmetic of alternating forms and quaternion hermitian forms, to appear in J. Math. Soc. Japan.
Article |  Zbl 0121.28102
[22] T. TAMAGAWA, On Selberg's trace formula, J. of Fac. of Sci., Univ. of Tokyo, vol. 8 (1960), pp. 363-386.  MR 23 #A958 |  Zbl 0118.11405
[23] T. TAMAGAWA, On the ζ-functions of a division algebra, Ann. of Math., vol. 77 (1963), pp. 387-405.  MR 26 #2468 |  Zbl 0222.12018
[24] T. TSUKAMOTO, On the local theory of quaternionic anti-hermitian forms, J. Math. Soc. Japan, vol. 13 (1961), pp. 387-400.
Article |  MR 25 #127 |  Zbl 0201.37101
[25] A. WEIL, Algebras with involutions and the classical groups, J. Indian Math. Soc., vol. 24 (1960), pp. 589-623.  MR 25 #147 |  Zbl 0109.02101
[26] A. WEIL, Adèles and algebraic groups, Lectures at the Institute for Advanced Study, Princeton, 1961.
Copyright Cellule MathDoc 2014 | Credit | Site Map